G. J. Makinson

Personal Homepage
Employer
()
Email

Publication Statistics

Publication period start
1967
Publication period end
1967
Number of co-authors
0

Co-authors
Number of publications with favourite co-authors

Productive Colleagues
Most productive colleagues in number of publications

Publications

Makinson, G. J. (1967): Algorithm 296: Generalized least squares fit by orthogonal polynomials. In Communications of the ACM, 10 (2) pp. 87-88. http://doi.acm.org/10.1145/363067.363100

Makinson, G. J. (1967): Remark on Algorithm 28: Least squares fit by orthogonal polynomials. In Communications of the ACM, 10 (5) pp. 293. http://doi.acm.org/10.1145/363282.363305

Makinson, G. J. (1967): Remarks on Algorithm 296: Generalized least squares fit by orthogonal polynomials. In Communications of the ACM, 10 (6) pp. 377. http://doi.acm.org/10.1145/363332.363418